Theoretical Economics Letters

Vol.8 No.4(2018), Paper ID 82880, 8 pages

DOI:10.4236/tel.2018.84049

 

The Serendipity Theorem for an Endogenous Open Economy Growth Model

 

Thomas Ziesemer

 

Department of Economics and UNU-MERIT, Maastricht University, Maastricht, The Netherlands

 

Copyright © 2018 Thomas Ziesemer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ziesemer, T. (2018) The Serendipity Theorem for an Endogenous Open Economy Growth Model. Theoretical Economics Letters, 8, 720-727. doi: 10.4236/tel.2018.84049.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.